# SDR MALA060258

- Difficulty date: April 21, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N450XJ
- Make and model: Saab 340B
- Aircraft serial: 340B450
- Aircraft time: 17,112 hours, 18,879 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Corroded
- Location: Bs 258
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2 YEAR CHECK IN BNA, FOUND FRAME AT FS 258, FROM RBL 9.0 TO LBL 9.0 IS CORRODED AND HAS BEEN REPAIRED IAW MESABA EO NR S53108. REF: EAMS WORK ORDER 213743 TASK 2522.
